Limp, Decreased BB And Nausea After Recti Tumor Surgery And Colostomy Installation?
Hello. Doctor, I want to ask the patient about 35-40 years old. The tumor operation was about 1.5 years ago, and also postoperatively diligent chemotherapy. But why is the physical condition getting weaker and even less weight, frequent nausea and stomach pain? Are there any alternative medicines from your doctor? Or is there a natural way to get a doctor quickly? Thank you.
Hello, thank you for the question to HealthReplies.com
First of all, I want to confirm first, whether until now chemotherapy is still done routinely? Does the doctor treating the patient tell you about the current condition of the rectal tumor (for example, is the tumor no longer present, is there spread to surrounding tissue, or is there metastasis or spread of the tumor to a distant place, or the tumor is at what stage)?
Symptoms such as nausea and no appetite are symptoms that are commonly felt by people who are undergoing chemotherapy. Therefore, if indeed the patient is still undergoing chemotherapy until now, the possibility of nausea symptoms is caused by the effects of chemotherapy itself. If the patient does not eat in sufficient quantities, the patient will increasingly feel nausea and weakness and not infrequently will also experience weight loss. Therefore, patients can consult directly with their doctors to find out the management that can be given to reduce nausea due to the side effects of chemotherapy.
Make sure the patient also still routinely controls the doctor. It should be further known, whether the tumor is no longer present (the patient has been declared healed / tumor free) or indeed there are tumors left (either in the tissue around the rectum, or the tumor has spread to other organs). In this case, the symptoms as you mentioned can also be caused by tumors that are still present in the patient's body.
Alternative treatments such as acupuncture can be done as symptomatic therapy or therapy to reduce symptoms, but again, the exact cause of the nausea must be sought first and the cause must be treated as well. Some other things you can do to help reduce nausea include:
eat small amounts but more often (eat every 2-3 hours) eat whenever the patient feels able to eat less food that is too spicy, too sour, and too fatty eating more bland foods sometimes can help reduce nausea avoid eating food who have a sharp smell of drinking fluids in sufficient quantities, you should not drink while eating so as not to bloat (better between meals)
So much information from me, hopefully enough answer